Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Goodland, KS

June 6, 2014Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas; Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 6, 2014, 5:16 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas; Yuma County, Colorado. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 5:16 PM MDT (23:16 UTC)
Expired
Jun 6, 2014, 6:15 PM MDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 72 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:20 PM MDTTSTM WND GST 67Benkelman, NE
Jun 6, 5:22 PM MDTTSTM WND GST 683 Ne Benkelman, NE
Jun 6, 5:28 PM MDTTSTM WND GST 60Haigler, NE
Jun 6, 5:30 PM MDTTSTM WND DMGParks, NETREE LIMBS 2-3 INCHES IN DIAMETER DOWN. TIME ESTIMATED FROM RADAR.
Jun 6, 5:53 PM MDTHAIL 0.75Stratton Ne, NE
Jun 6, 6:01 PM MDTTSTM WND GST 59Bird City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 4:33 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 6, 12:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS53 KGLD 062316
SVRGLD
COC125-KSC023-153-NEC057-087-070015-
/O.NEW.KGLD.SV.W.0069.140606T2316Z-140607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YUMA COUNTY IN NORTHEAST COLORADO...
  CHEYENNE COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
  DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 615 PM MDT/715 PM CDT/

* AT 513 PM MDT/613 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 6 MILES SOUTH OF CHAMPION TO 7 MILES EAST OF
  BEECHER ISLAND TO 9 MILES SOUTHWEST OF IDALIA...AND MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BONNY RESERVOIR...HALE...PARKS...ST. FRANCIS...WHEELER...
  BENKELMAN...MAX...BIRD CITY AND STRATTON NE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4034 10092 3958 10162 3957 10279 3972 10278
      4004 10225 4035 10204
TIME...MOT...LOC 2316Z 306DEG 29KT 4037 10173 3988 10197
          3959 10239

HAIL...1.00IN
WIND...60MPH

$$

ROBINSON
1 follow-up statement
557 
WWUS53 KGLD 062332
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM MDT FRI JUN 6 2014

COC125-KSC023-153-NEC057-087-070015-
/O.CON.KGLD.SV.W.0069.000000T0000Z-140607T0015Z/
YUMA CO-RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
532 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HITCHCOCK...DUNDY...CHEYENNE...NORTHWESTERN RAWLINS AND SOUTHERN YUMA
COUNTIES UNTIL 615 PM MDT/715 PM CDT/...

AT 531 PM MDT/631 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF ENDERS TO ST. FRANCIS TO 8
MILES SOUTHWEST OF BONNY RESERVOIR...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...WHEELER...BENKELMAN...MAX...BIRD CITY AND STRATTON NE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 208 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4000 10217 4035 10204 4034 10092 3958 10162
      3957 10279
TIME...MOT...LOC 2332Z 306DEG 29KT 4029 10159 3980 10183
          3951 10225

HAIL...1.00IN
WIND...70MPH

$$

ROBINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:00 PM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 6, 2:00 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT FRI JUN 6 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 158 PM MDT FRI JUN 6 2014

A SHORT WAVE TROUGH EMBEDDED IN THE UPPER WESTERLY FLOW WILL MOVE
EAST OF THE CENTRAL ROCKIES THIS AFTERNOON AND ACROSS THE CENTRAL
HIGH PLAINS THIS EVENING. THIS SHOULD ENHANCE THUNDERSTORMS AS THEY
MOVE OFF THE FRONT RANGE AND CONTINUE OVER THE PLAINS INTO AN AXIS
OF INSTABILITY WHERE TEMPERATURES ARE THE LOWER 80S AND DEWPOINTS ARE
APPROACHING 60 DEGREES. AS A RESULT...ISOLATED TO SCATTERED STORMS
WILL DEVELOP ALONG THE FRONT RANGE OF COLORADO AND MOVE EAST OVER FAR
EASTERN COLORADO...SOUTHWEST NEBRASKA AND NORTHWEST KANSAS LATE THIS
AFTERNOON AND EVENING. STORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
LATE THIS EVENING BEFORE DIMINISHING IN COVERAGE AND MOVING EAST
DURING THE EARLY MORNING HOURS AHEAD OF A COLD FRONT THAT PUSHES
SOUTHWARD THROUGH NEBRASKA AND INTO COLORADO AND KANSAS SATURDAY
MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS ALONG WITH POTENTIALLY HEAVY RAINFALL THAT COULD LEAD TO SOME
AREAS OF FLASH FLOODING.

WESTERLY FLOW ALOFT PERSISTS ACROSS THE REGION ON SATURDAY WITH
ADDITIONAL DISTURBANCES MOVING EAST OF THE ROCKIES. TEMPERATURES
WILL BE COOLER IN THE WAKE OF THE COLD FRONT ON SATURDAY...BUT THERE
WILL STILL BE THE POSSIBILITY OF ANOTHER ROUND OF ISOLATED
THUNDERSTORMS DEVELOPING MAINLY OVER THE FAR WESTERN AND SOUTHERN
PORTIONS OF THE FORECAST AREA LATE IN THE DAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 158 PM MDT FRI JUN 6 2014

WESTERLY FLOW WILL CONTINUE SATURDAY NIGHT AND SUNDAY. BY SUNDAY
AFTERNOON A TROUGH WILL MOVE SOUTHEAST FROM WYOMING INTO THE CENTRAL
PLAINS.  THIS TROUGH WILL IMPACT THE CENTRAL PLAINS SUNDAY NIGHT AND
MONDAY WITH A RIDGE BUILDING EAST OF THE ROCKIES MONDAY AFTERNOON.
SURFACE HIGH PRESSURE WILL BE OVER THE CENTRAL PLAINS SATURDAY NIGHT
AND SUNDAY.  A FRONT WILL FOLLOW THE EXITING TROUGH LATE SUNDAY
NIGHT AND MONDAY WITH HIGH PRESSURE BUILDING INTO THE REGION IN ITS
WAKE.

THE FRONT PUSHES SOUTH THROUGH THE FA BY SATURDAY EVENING. MOISTURE
AND FORCING WILL BE FOCUSED NEAR THE FRONT IN PROXIMITY TO THE
SOUTHERN FA.  PLAN TO GO WITH CHANCE AND SLIGHT CHANCE POPS SATURDAY
EVENING WITH SOME SILENT POPS OVER THE NORTHEAST FA. SLIGHT CHANCE
POPS WILL CONTINUE OVER THE ENTIRE FA SUNDAY MORNING DUE TO THE
ABSENCE OF ANY SIGNIFICANT FORCING.  PLAN TO KEEP CHANCE POPS OVER
THE FA SUNDAY AFTERNOON AS THE UPPER TROUGH MOVES OUT OF WYOMING.
HIGHEST CHANCE POPS WILL BE IN THE NORTHWEST FA. INSTABILITY DROPS
OFF IN THE NORTH OVERNIGHT SUNDAY. EXPECT SHOWERS WITH AN ISOLATED
THUNDERSTORM NORTH OF INTERSTATE 70 WITH THUNDERSTORMS LIKELY SOUTH
OF THE THE INTERSTATE. INCREASED POPS TO HIGH CHANCE MONDAY MORNING
OVER THE SOUTHEAST BASED ON THE SLOWER GFS SOLUTION. MOST OF THE
PRECIPITATION WILL MOVE EAST OF THE FA BY MONDAY AFTERNOON WITH ONLY
LOW CHANCES OF THUNDERSTORMS IN THE EAST.

MIN TEMPERATURES WILL COOL TO THE LOWER 50S SATURDAY AND SUNDAY
NIGHTS.  MAX TEMPERATURES SUNDAY WILL BE NEAR 70 WITH READINGS IN
THE LOWER 70S MONDAY.

IN THE EXTENDED...(MONDAY NIGHT THROUGH FRIDAY)...

NORTHWEST FLOW WILL PRECEDE A RIDGE BUILDING OVER THE CENTRAL PLAINS
TUESDAY.  THE RIDGE WILL SHIFT EAST WEDNESDAY WITH ZONAL FLOW
RESUMING. A RIDGE WILL REBUILD OVER THE CENTRAL PLAINS FRIDAY. DRY
CONDITIONS WILL CONTINUE MONDAY NIGHT THROUGH TUESDAY DUE TO
SUBSIDENCE OVER THE AREA.  SEVERAL SHORTWAVES MOVING THROUGH THE
FLOW WILL BRING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS FROM
WEDNESDAY THROUGH FRIDAY.

MIN TEMPERATURES MONDAY NIGHT IN THE LOWER 50S WILL MODERATE TO THE
UPPER 50S AND LOWER 60S TUESDAY THROUGH THURSDAY NIGHTS.  MAX
TEMPERATURES WILL RISE TO THE LOWER AND MID 80S FROM TUESDAY THROUGH
FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1211 PM MDT FRI JUN 6 2014

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP BY 21Z THIS
AFTERNOON...BECOMING MORE WIDESPREAD AFTER 00Z THROUGH 07Z ACROSS
THE AREA. A FEW THUNDERSTORMS WILL CONTINUE THROUGH 10Z ALONG WITH
SCATTERED SHOWERS AND AREAS OF MVFR TO IFR CONDITIONS BETWEEN 10Z-
16Z AS SHOWERS DISSIPATE.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...LOCKHART
LONG TERM...FS
AVIATION...LOCKHART
Hazardous weather outlook, Jun 6, 4:27 PM MDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
427 PM MDT FRI JUN 6 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
427 PM MDT FRI JUN 6 2014 /527 PM CDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHEAST COLORADO
AND SOUTHWEST KANSAS THIS AFTERNOON. THESE STORMS WILL MOVE
SLOWLY ACROSS THE REGION...PRODUCING HEAVY RAINFALL. IN
ADDITION...SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES. FLASH FLOODING IS LIKELY OVER
LOCATIONS ALONG AND SOUTH OF INTERSTATE 70 WHERE HEAVY RAINS HAVE
FALLEN WITHIN THE LAST THREE DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE FROM SATURDAY INTO MONDAY
WITH THE GREATEST CHANCE OF STORMS SUNDAY AFTERNOON AND NIGHT.
ON SUNDAY AFTERNOON AND NIGHT SOME OF THESE STORMS COULD BECOME
SEVERE AND ALSO PRODUCE LOCALLY HEAVY RAINFALL.

AFTER A DRY TUESDAY...THE CHANCE OF THUNDERSTORMS WILL RETURN ON
WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED.

In the hours before

Special weather statement, Jun 6, 2:37 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
237 PM MDT FRI JUN 6 2014

NEZ079-062100-
DUNDY-
237 PM MDT FRI JUN 6 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BENKELMAN...MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4029 10132 4000 10143 4002 10171 4035 10158
      4035 10133 4035 10132
TIME...MOT...LOC 2037Z 207DEG 8KT 4006 10160

ROBINSON
Local storm report, Jun 6, 3:03 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
303 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 N BENKELMAN           40.10N 101.54W
06/06/2014  E0.50 INCH       DUNDY              NE   TRAINED SPOTTER

&&

MENTZER
Special weather statement, Jun 6, 3:38 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
338 PM MDT FRI JUN 6 2014

COZ092-KSZ041-062215-
CHEYENNE COUNTY-GREELEY-
338 PM MDT FRI JUN 6 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
GREELEY COUNTY IN WEST CENTRAL KANSAS...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 5 MILES EAST OF SHERIDAN LAKE...OR 22 MILES WEST
OF HORACE...MOVING NORTHEAST AT 30 MPH.

GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 MPH ARE POSSIBLE WITH
THIS STORM.

PEOPLE IN NORTHWESTERN GREELEY AND SOUTHEASTERN CHEYENNE COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED
IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

&&

LAT...LON 3861 10205 3861 10226 3862 10226 3877 10210
      3873 10204 3870 10204 3870 10200 3855 10178
      3846 10205
TIME...MOT...LOC 2138Z 218DEG 24KT 3849 10219

ROBINSON
Local storm report, Jun 6, 4:59 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     6 N WRAY                40.17N 102.23W
06/06/2014  E50 MPH          YUMA               CO   TRAINED SPOTTER

&&

MENTZER
Local storm report, Jun 6, 5:14 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
514 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     LAIRD                   40.08N 102.10W
06/06/2014  E60 MPH          YUMA               CO   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&

MENTZER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:37 PM MDTSpecial Weather StatementGLDDundy23 min
Jun 6, 2:51 PM MDTSevere Thunderstorm WarningGLDDundy54 min
Jun 6, 4:05 PM MDTSevere Thunderstorm WarningGLDHitchcock55 min
Jun 6, 4:43 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock62 min
Jun 5, 11:35 PM MDTSpecial Weather StatementGLDSherman25 min
Jun 5, 11:58 PM MDTSpecial Weather StatementGLDSherman32 min
Jun 6, 3:38 PM MDTSpecial Weather StatementGLDGreeley37 min
Jun 6, 3:51 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace39 min
Jun 6, 4:08 PM MDTFlash Flood WatchGLDGove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more14 hr
Jun 6, 5:47 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace28 min
Jun 5, 6:07 PM MDTSpecial Weather StatementGLDCheyenne53 min
Jun 5, 6:53 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jun 5, 7:00 PM MDTSevere Thunderstorm WarningGLDCheyenne16 min
Jun 5, 10:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
Jun 6, 3:02 AM MDTSpecial Weather StatementGLDKit Carson18 min
Jun 6, 3:17 AM MDTSevere Thunderstorm WarningGLDKit Carson31 min
Jun 6, 3:51 AM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 6, 4:17 AM MDTSevere Thunderstorm WarningGLDKit Carson38 min
Jun 6, 4:57 AM MDTSpecial Weather StatementGLDKit Carson18 min
Jun 6, 4:20 PM MDTTornado WarningGLDYuma40 min
Jun 6, 5:19 PM MDTTornado WarningGLDCheyenne, Kit Carson26 min
Jun 6, 5:50 PM MDTTornado WarningGLDCheyenne25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.